Aa
A
A
Close
Avatar universal
bruising after angiogram
I had an angiogram about 2 weeks ago.  Still getting what seems like new bruising.  Is this normal?  Not alot of pain, not large areas of bruising.  Some leg pain on the inner thigh.  Thank you.
Cancel
2 Answers
Page 1 of 1
757137 tn?1347200053
Could this be from the use of blood thinners? I suspect you must have arteriosclerosis if they did an angiogram.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
They did the angiogram because of an abnormal stress echo.  Would taking ibuprofen contribute to the bruising?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1480750569
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar universal
Blank
Confuscio Confuscious Comment
1 min ago
406584 tn?1399591666
Blank
10356 commented on 45
7 hrs ago
1236893 tn?1486835591
Blank
gymdandee commented on The Unintended Conseq...
Feb 17
Heart Disease Community Resources